Metrics

From
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines by P. Padmaja and Y.N. Reddy American Journal of Numerical Analysis. 2014, 2(4), 128-135 doi:10.12691/ajna-2-4-5
Views
35857
Html 35183
Abstract 674
19 August 2014 (publication date) through 21 July 2024 *
9.28 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 27738
PDF3327
Epub1479
XML2206
PPT11374
Figures435
Tables8917
Export: 4576
RIS1406
BibTex1643
Endnote1527
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com